# SDR IPXA2025061456953

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N366UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65789
- Aircraft time: 12,881 hours, 5,090 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 451T260365
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND FLOOR PANEL WITH CRACK DAMAGE AT STA 1328 BL 0 IN AFT CARGO COMPARTMENT.REMOVED DAMAGE PANEL I.A.W SRM 51-40-02-0G REV.92. FABRICATED PANEL (P/N: 451T2603-65) PER BOEING DRAWING NO.:451T2603 DWG SH11.INSTALL FABRICATE PANEL I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO: 451T2612 SH 11 AND 452T2002 SH 53
